Publications  


2014 2013 2012 2011 2010 2009 Previous Years


2014

Ingrid, L.; Pesco, S.; Medeiros, E.; Silva, C. - Fast adaptive blue noise on polygonal surfaces.


Top



2013

Sá Earp, R.; Nelli, B.; Toubiana, E - Maximum Principle and Symmetry for Minimal Hypersurfaces in Hn x R. Annali della Scuola normale Superiore di Pisa, Classe di Scienze. Doi: 10.2422/2036-2145.201211_004.
Sá Earp, R.; Elbert Fernanda, M. - All solutions of the CMC-equation in Hn x R invariant by parabolic screw motion. Annali di Matematica Pura ed Applicata, 2012. Doi: 10.1007/s10231-012-0268-8.
Bochi, J. - Generic linear cocycles over a minimal base. To Appear in Studia Mathematica.
Bochi, J.; Navas, A. - Almost reduction and perturbation of matrix cocycles. To Appear in Annales de l'Institut Henri Poincare - Analyse non lineaire.
Bochi, J.; Díaz L.J;Bonatti, C. - Robust vanishing of all Lyapunov exponents for iterated function systems. Published on-line inMathematische Zeitschrift. DOI: 10.1007/s00209-013-1209-y.
Bochi, J.; Navas, A. - A geometric path from zero Lyapunov exponents to rotation cocycles. To Appear in Ergodic Theory and Dynamical Systems.
Castro, A.; Koiller, J. - On the dynamic Markov-Dubins problem: From path planning in robotics and biolocomotion to computational anatomy. Regular and Chaotic Dynamics, v. 18, p. 1-20, 2013.
Craizer, M.; Teixeira, R. - Volume distance to hypersurfaces: Asymptotic behavior of its hessian. Differential Geometry and Its Applications, v. 31, p. 510-516, 2013.
Craizer, M.; Teixeira, R.; da Silva, M.A.H.B. - Polygons with Parallel Opposite Sides. Discrete & Computational Geometry: Volume 50, Issue 2 (2013), p. 474-490.
Gonçalves, P.; Jara, M. - Scaling Limits of Additive Functionals of Interacting Particle Systems. Communications on Pure and Applied Mathematics (Print), v. 66, p. 649-677, 2013.
Franco, T.; Gonçalves, P.; Neumann, A. - Hydrodynamical behavior of symmetric exclusion with slow bonds. Annales de l'I.H.P. Probabilités et Statistiques, v. 49, p. 402-427, 2013.
Gonçalves, P.; Franco, T.; Neumann, A. - Phase transition in equilibrium fluctuations of symmetric slowed exclusion, Stochastic Processes and their Applications, 123, Issue 12, p. 4156–4185.
Lewiner,T.; Nascimento,R. - Streamline-based topological graph construction with application to self-animated images.Sibgrapi 2013 (Conference on Graphics, Patterns and Images), IEEE (august 2013).
Lewiner, T.; Burton B. A.; Paixão, J.; Spreer,J. - Parameterized Complexity of Discrete Morse Theory. SoCG 2013 (29th annual Symposium on Computational Geometry), pp. 127-136 (july 2013).
Lewiner, T. - Critical sets in discrete Morse theories: Relating Forman and piecewise-linear approaches, Computer Aided Geometric Design 30: p. 609-621 (july 2013) Special issue on Foundations of Topological Analysis.
Lewiner, T.; Paixão, J. - Discrete Morse Gradient Fields and Stable Matchings,SoCG-YRF 2013 (Symposium on Computational Geometry - Young Researcher Forum):p. 22-23(july 2013).
Pesco, S.; Custodio, L.; Etiene, T.; Silva, C. - Practical considerations on Marching Cubes 33 topological correctness. Computers & Graphics, v. 37, p. 840-850, 2013.
Pesco, S.; Bordignon, A.; SÁ, L.; Lopes, H.; De Figueiredo, L.H. - Point-based rendering of implicit surfaces in.Computers & Graphics, v. 37, p. 873-884, 2013.
Ruggiero, R. O.; Gomes, J. B. - On Finsler surfaces without conjugate points. Ergodic Theory & Dynamical Systems (Print), v. 33, p. 455-474, 2013.
Ruggiero, R. O.; Gomes, J.B., Weak integrability of Hamiltonians on the two torus and rigidity Nonlinearity 26 (2013) 2109-2129.
Sa Earp, R., We Uniqueness of minimal surfaces whose boundary is a horizontal graph and some Bernstein problems in H2 x R. Mathematische Zeitschrift, v. 273, p. 211-217, 2013.
Sirakov, B.; Felmer, P.; Quaas, A., Solvability of nonlinear elliptic equations with gradient terms. Journal of Differential Equations (Print) v. 254, p. 4327-4346, 2013.
Sirakov, B.; Jeanjean,L., Existence and multiplicity for elliptic problems with quadratic growth in the gradient.Comm. Partial Differential Equations 38 (2013), no. 2,p. 244–264.


Top


2012

A. ARTICLES PUBLISHED IN JOURNAL

Bochi, J.; Avila, A., Nonuniform hyperbolicity, global dominated splittings and generic properties of volume-preserving diffeomorphisms. Transactions of the American Mathematical Society, Vol. 364, pp 2883-2907, 2012 - A1.
Bochi, J.; Avila, A.; Damanik, D, Opening gaps in the spectrum of strictly ergodic Schrödinger operators. Journal of the European Mathematical Society (Print), Vol.14 (1), pp. 61-106, 2012 - A1.
Bochi, J.; Bonatti, C., Perturbation of the Lyapunov spectra of periodic orbits. Proceedings of the London Mathematical Society (Print), Vol 105 (1), pp. 1-48, 2012 - A2.
Craizer, M.; Silva, M. A. H. B.; Teixeira, R.C., Affine Properties of Convex Equal-area Polygons. Discrete & Computational Geometry, Vol. 48 (3), pp. 580-595, 2012 - B1.
Craizer, M.; Lewiner, T. - Teixeira, R.C., Cauchy Problems for Discrete Affine Minimal Surfaces. Archivum Mathematicum (On-line), Vol 48, pp 1-14, 2012 - B4.
Craizer, M, Singularities of Convex Improper Affine Maps. Journal of Geometry, Vol. 103(2), pp 207-217, 2012 - B2.
Díaz, L.J.; Fisher, T.; Vieitez, J., Entropy-expansiveness for partially hyperbolic diffeomorphisms. Discrete and Continuous Dynamical Systems. Series A, Vol. 32, pp 4195-4207, 2012 - B2.
Díaz, L.J.; Bonatti,C. Abundance of C1 robust homoclinic tangencies.Transactions of the American Mathematical Society, Vol. 364, pp5111-5148, 2012 - A1.
Díaz, L.J.; Bonatti, C., Fragile cycles. Journal of Differential Equations (Print), Vol. 252, pp  4176-4199, 2012 - A2.
Díaz, L.J.; Gelfert, K., Porcupine-like horseshoes: transitivity, Lyapunov spectrum, and phase transitions. Fundamenta Mathematicae, Vol. 216, p. 55-100, 2012 - B1.
Díaz, L.J.; Bonatti, C.; Kiriki, S., Stabilization of heterodimensional cycles. Nonlinearity (Bristol. Print). Vol. 25, pp. 931-960, 2012 - A2.
Lewiner, T.; Andrade, Affine-invariant curvature estimators for implicit surfaces.Computer Aided Geometric Design, Vol. 29(2), pp. 162-173, 2012 - A2.
Ruggiero, R.O.; Rifford L., Generic Properties of Closed Orbits of hamiltonian Flows from Mañé's Viewpoint Int. Math. Res Notices (2012) Vol. 2012, 5246-5265.
Sá Earp, R.; Elbert, M.F.; Nelli, B., Existence of vertical ends of mean curvature 1/2 in H2 × R. Transactions of the American Mathematical Society, Vol. 364 (3), pp 1179-1191, 2012 - A1.
Saldanha, N. C.; Shapiro, B., Spaces of locally convex curves in S^n and combinatorics of the group B^+_{n+1}. Vol 4, pp 1-22, 2012.
Sirakov,B.; Jeanjean L., Existence and multiplicity for elliptic problems with quadratic growth in the gradient. Communications in Partial Differential Equations, Vol.38, pp 244-264, 2012 - A1.
Sirakov,B.; Felmer, P.; Quaas, A., Existence and regularity results for fully nonlinear equations with singularities. Mathematische Annalen, Vol. 354 (1), pp 377-400, 2012 - A1.
Sirakov,B.; Felmer, P.; Quaas, A., Existence and regularity results for fully nonlinear equations with singularities. Mathematische Annalen, Vol. 354 (1), pp 377-400, 2012 - A1.
Sirakov,B.; Armstrong, S.N., Singular solutions of fully nonlinear elliptic equations and applications. Archive for Rational Mechanics and Analysis (Print), Vol. 205 (2), pp. 345-394, 2012 - A1.
Tomei, C.; Cal Neto, J.T., Numerical analysis of semilienar elliptic equations with finite spectral interaction. Journal of Mathematical Analysis and Applications (Print), Vol.395, pp 63-77, 2012 - B1
Tomei, C.; Teles, E., The geometry of finite difference discretizations of semilinear elliptic operators. Nonlinearity (Bristol. Print). Vol 25, pp. 1135-1154, 2012 - A2.


Top


2011

A. ARTICLES PUBLISHED IN JOURNAL

Abdenur, F.; Bonatti, C.; Sylvain,C. Nonuniform hyperbolicity for C1-generic diffeomorphisms, Israel Journal of Mathematics, V.183, p. 1-60 - A2.
Craizer, M.; Teixeira, R.C.; Silva, M. A. H. B.A, geometric representation of improper indefinite affine spheres with singularities. Journal of Geometry, VOL.100, pp 65-78,2011 - B2.
Díaz, L.J.; Gelfert, K.- Rams, M. Rich phase transitions in step skew products, Nonlinearity, V.24, pp 3391-3412 - A2.
Lewiner, T.; Vieira, T. M.; Martinez, D.; Peixoto, A.; Mello, V.; Velho, L. Interactive 3D Caricature from Harmonic Exaggeration,Computers & Graphics, V.35, pp 586-595 - B1.
Lewiner, T.; Marques, C. C. S. C.; Paixao, J.; Botton, S.; Cabral, A.; Nascimento, R.T.L.; Mello, V.; Peixoto, A.; Martinez, D.; Vieira, T. M. Stereo music visualization through manifold harmonics,The Visual Computer, V.27, pp.905-916 - B1.
Lopes, H.; Lage, M. C. M.S. Flows with suspended and floating particles, Journal of Computational Physics, V 230, pp 7736-7754 - A1.
Palmeira, C. F. B, Alguem faz anos hoje? Revista do Professor de Matemática, V.75,pp 38-40.
Ruggiero, R.O.; Rifford, L. Generic properties of closed orbits of Hamiltonian flows from Mañé´s viewpoint,International Mathematics Research Notices - B2.
Ruggiero, R.O.; Lopes, A.O. Large deviations and Aubry-Mather measures supported in non-hyperbolic closed geodesics, Discrete and Continuous Dynamical System, V.29, pp 1155-1174 - B2.
Ruggiero, R.O.; Gomes, J.B.. Smooth k-basic Finsler compact surfaces with expansive geodesic flows are Riemannian, Houston Journal of Mathematics, V.37, pp.793-806 - B1.
Schweitzer, P.A. Normal subgroups of diffeomorphism and homeomorphism groups of Rn and other open manifolds,Ergodic Theory & Dynamical Systems, V.31, pp 1835-1847 - A1.
Svetlichny,  G. Time Travel: Deutsch vs. Teleportation, International Journal of Theoretical Physics, V.50, pp.3903-3914 - B5.


Top


2010

A. ARTICLES PUBLISHED IN JOURNAL

A. Bordignon, L. Sigaud, H. Lopes, G. Tavares, e W. Morgado, Role of arches in the generation of shear bands in a dense 3D granular system under shear. Journal of Physics. Conference Series, Vol 246, pp. 12-16, 2010 - B5.
Bochi, J.; A. Avila;Yoccoz,J.C., Uniformly hyperbolic finite-valued SL(2,R) cocycles. Commentarii Mathematici Helvetici, Vol 85 (4), pp. 813-884, 2010 - A1.
Bochi, J., C1-generic symplectic diffeomorphisms: partial hyperbolicity and zero centre Lyapunov exponents. Journal of the Institute of Mathematics of Jussieu, Vol 9, pp. 49-93, 2010 - A2.
Craizer, M.; Lewiner, T.; Anciaux,H., Discrete affine minimal surfaces with indefinite metric. Differential Geometry and Its Applications, Vol 28, pp. 158-169, 2010 - B3.
Craizer, M.; Lewiner, T., Projective splines and estimators for planar curves. Journal of Mathematical Imaging and Vision, Vol 36 (1), pp. 81-89, 2010 - A2.
Díaz, L. J.; Bonatti, C.; Gorodetsky, A., Non-hyperbolic ergodic measures for non-hyperbolic homoclinic classes. Nonlinearity, Vol 23, pp. 687-705, 2010 - A2.
Díaz, L. J.; Fisher, T., Symbolic extensions and partially hyperbolic diffeomorphisms. Discrete and Continuous Dynamical Systems, Vol 29 (4), pp. 1419-144, 2010 - B2.
Lewiner T.; Lopes, H.; Tavares G.; Carmo F.; Neto, A.; Ferreira M., Meshless Helmholtz-Hodge decomposition. IEEE Transactions on Visualization and Computer Graphics, Vol 16, pp. 338-349, 2010 - A2.
Lewiner, T.; Tavares, G.; Lopes, H.; Velho, L. C.; Medeiros,E., Topological mesh operators. Computer Aided Geometric Design, Vol 27 (1), pp. 1-22, 2010 - A2.
Lewiner T. L.; Aleardi, C.; Fusy, E, Optimal Encoding of Triangular and Quadrangular Meshes with Fixed Topology. Proceedings of the 22nd Canadian Conference on Computational Geometry, pp. 1-1, 2010.
Palmeira, C. F.; Almeida, P., Introdução à Dinâmica de Populações. V Bienal de Matemática, pp. 1-1, 2010.
Pesco S.; LewinerT.; Lopes, H.; Mello V.; Peixoto, A., Fast generation of pointerless octree duals. Computer Graphics Fórum, Vol 29, pp. 1661-1669, 2010 - A2.
Sá Earp, R.; Bérard, P., Lindelöf s theorem for hyperbolic catenoids. Proceedings of the American Mathematical Society, Vol 138, pp. 3657-3669, 2010 - A2.
Sá Earp, R.; Nelli, B., A halfspace theorem for mean curvature H=1/2 surfaces in H^2x R. Journal of Mathematical Analysis and Applications, Vol 365, pp. 167-170, 2010 - B1.
Sá Earp R.; Toubiana E., Minimal graphs in H^n x R and R^{n+1} x R. Annales de l'Institut Fourier, Vol. 60 (7), pp. xx-xx, 2010 - A2.
Saldanha N. C.; Tomei, C., Cut-and-paste of quadriculated disks and arithmetic properties of the adjacency matrix. Linear Algebra and its Applications, Vol 432, pp. 2423-2437, 2010 - B1.
Saldanha, N.; Brochero, F. E; Moreira C. G.; Tengan, E., Teoria dos Números: um Passeio com Primos e Outros Números Familiares pelo Mundo Inteiro. IMPA, Brasil, 450 pags, 2010.
Saldanha, N.; Tomei C.; Leite, R. S., The asymptotics of Wilkinson´s shift: loss of cubic convergence. Foundations of Computational Mathematics, Vol 10, pp. 15-36, 2010 - A1.

 

Top


2009

A. ARTICLES PUBLISHED IN JOURNAL

A. Avila, J. Bochi; D. Damanik, Cantor spectrum for Schrödinger operators with potentials arising from generalized skew-shifts. Duke Mathematical Journal, Vol 146 (2), pp. 253-280, 2009 - A1.
A. Avila, J. Bochi; A. Wilkinson, Nonuniform center bunching and the genericity of ergodicity among C1 partially hyperbolic symplectomorphisms. Annales Scientifiques de l' École Normale Supérieure, Vol. 42 (6), pp. 931-979, 2009 - A1.
A. Azevedo, B. K. Pagnoncelli; C. Tomei, Custo de transação em investimentos coletivos. Revista Brasileira de Economia,Vol 63 (4), pp. 395-404, 2009 - B4 - OA.
P. Berard; R. Sá Earp, Examples of H-hypersurfaces in H^n xR and geometric applications (em homenagem aos 80 anos de Manfredo do Carmo). Matemática Contemporânea, Vol 34, pp. 19-51, 2009 – B2.
J. Bochi; N. Gourmelon, Some characterizations of domination. Mathematische Zeitschrift, Vol 263 (1), pp. 221-231, 2009 – A2.
A. L. Bordignon, L. Sigaud, W. Morgado, G. Tavares, H. Lopes;  T. Lewiner, Arch generated shear bands in granular systems. Physica, Vol. 388 (1), pp. 2099-2108, 2009  - B2 - OA.
D. Burghelea, N. C. Saldanha; C. Tomei, The geometry of the critical set of nonlinear periodic Sturm Liouville operators. Journal of Differential Equations, Vol. 246, pp. 3380-3397, 2009 – A2.
M. S. Carvalho, C. Tomei; J. V. Valerio, Efficient computation of the spectrum of viscoelastic flows. Journal of Computational Physics, Vol. 228, pp. 1172-1187, 2009 - A1.
L. Castelli-Aleard, E. Fusy; T. Lewiner, Schnyder woods for higher genus triangulates surfaces, with applications to encoding. Discrete & Computational Geometry, Vol 42 (3), pp. 498-516, 2009 – B1.

L. J. Díaz, V. Horita, I. Rios; M. Sambarino, Destroying horseshoes via heterodimensional cycles: generating bifurcations inside homoclinic classes. Ergodic Theory & Dynamical Systems, Vol. 29 (2), pp. 433-474, 2009 - A1.

L. J. Díaz; A. Gorodetsky, Non-hyperbolic ergodic measures for non-hyperbolic homoclinic classes. Ergodic Theory & Dynamical Systems, Vol. 29 (5), pp. 1479-1513, 2009 - A1.
T. Lewiner, G. Tavares, A. Paiva; F. P. Carmo, Particle-based viscoplastic fluid/solid simulation. Computer Aided Design, Vol. 41 (4), pp. 306-314, 2009 - S.C.
B. K. Pagnocelli e C. F. B. Palmeira e H. Lopes, Coeficientes aleatórios de equações diferenciais ordinárias lineares. Matemática Universitária, Vol. 45, pp. 44-50, 2008 (published in 2009) - B5.
T. M. A. Vieira, A. L. Bordignon,  A. Peixoto, L. Velho, G. Tavares, H. Lopes; T. Lewiner, Learning good views through intelligent galleries. Computer Graphics Forum, Vol. 28 (2), pp. 717-726, 2009 – A2.

B. ARTICLES PUBLISHED IN PROCEEDINGS OF SCIENTIFIC EVENTS

M. Craizer, Thomas Lewiner, A. L. Bordignon, B. Vath, T. M. A. Vieira; C. Ferreira, Scale-space for union of 3d balls. Sibgrapi 2009, pp. 9-16, 2009
Thomas Lewiner, D. Madeira, A. Montenegro; E. W. G. Clua, A hash table approach for optimized search in GPU octrees. GAMEON'2009,2009
J. Paixao, M. O. L. Ferreira, F. P. Carmo, A. L. Bordignon, S. Pesco, G. Tavares, Thomas Lewiner; H. Lopes, Random walks for vector field denoising. Sibgrapi 2009, pp. 112-119, 2009

G. Tavares , Thomas Lewiner, H. Lopes, M. O. L. Ferreira, R. P. Castro, F. P. Carmo; A. L. Bordignon, Support vectors learning for vector field reconstruction. Sibgrapi 2009, pp. 104-111,2009

T. M. A. Vieira, A. L. Bordignon, Thomas Lewiner; L. Velho, Geometry super-resolution by example. Sibgrapi 2009, pp 40-47, 2009

C. BOOKS PUBLISHED

L. Conlon, R. Langevin, N. C. Saldanha, T. Tsuboi and P. Walczak, Foliations, Geometry, and Topology: Paul Schweitzer Festschrift. AMS, Contemporary Mathematics Vol. 498, Brasil, 2009
A. Paiva Netto, F. Petronetto, G. Tavares and T. Lewiner, Simulação de Fluidos sem Malha, uma Introdução ao Método SPH. Colóquio IMPA, SBM, 198 pags., SBM, p. , 2009


Publications - Previous Years (in Portuguese)


Top



  Mathematics Department / PUC-Rio
Rua Marquês de São Vicente, 225 - Edifício Cardeal Leme, sala 862 - Gávea - Rio de Janeiro - CEP 22451-900
Telefones: (+55-21) 3527-1280, (+55-21) 3527-1281, Fax: (+55-21)3527-1282 | Powered by Takezo Digital